MAUDE Adverse Event Report: U&I CORPORATION DYNA LOCKING TROCHANTERIC NAIL; INTRAMEDULLARY FIXATION ROD

U&I CORPORATION DYNA LOCKING TROCHANTERIC NAIL; INTRAMEDULLARY FIXATION ROD
Model Number NG1120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We asked the hospital and the distributor for more information about the patient regarding the customer complaint, but were unable to obtain any information other than age and gender.Reanalysis of the chemicals and mechanical properties, dimensions and appearance of the damaged product found them to be within acceptable criteria, and the entire production and inspection records showed no abnormalities.It seems that the reason why implant was damaged in 10 months after surgery on december 20, 2018 is because of various factors such as patient age, history (e.G.Osteoporosis), and activity.In a related paper*, we found that the rate of breakage of other companies' products was between 0.2% and 5.7%, higher than the rate of breakage of our products, 0.04%.Breakage of a third generation gamma nail: a case report and review of the literature.
 
Event or Problem Description
This event occured in south korea.The female patient underwent surgery for implanting dyna locking trochanteric nail system on (b)(6) 2018.It is confirmed that the trochanteric nail 130-11x200mm(ng1120) has been broken in the patient body postoperatively after around 10 months ((b)(6) 2019) and the revision surgery was conducted for removing the nail ((b)(6) 2019).

Brand Name
DYNA LOCKING TROCHANTERIC NAIL
Common Device Name
INTRAMEDULLARY FIXATION ROD
Manufacturer (Section D)
U&I CORPORATION
20, sandan-ro, 76beon-gil
uijeongbu, 11781
KS  11781
MDR Report Key9400194
Report Number9617297-2019-00005
Device Sequence Number2167606
Product Code HSB
UDI-Device Identifier08800015916509
UDI-Public(01)08800015916509(11)181102(10)181282-1
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093707
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNG1120
Device Catalogue NumberNG1120
Device Lot Number18I282-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR